Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 28, 2015, 1:08 PM EDT for Palm Beach County, Florida. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2015, 1:08 PM EDT (17:08 UTC)
- Expired
- Apr 28, 2015, 2:01 PM EDT
- In force
- 53 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 1:26 PM EDT | TSTM WND DMG | Caloosa, FL | TREE DOWN IN CALOOSA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
186
WUUS52 KMFL 281708
SVRMFL
FLC099-281815-
/O.NEW.KMFL.SV.W.0009.150428T1708Z-150428T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
108 PM EDT TUE APR 28 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 215 PM EDT
* AT 107 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR CANAL POINT...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...PAHOKEE...TEQUESTA AND JUNO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2676 8069 2678 8070 2679 8070 2681 8069
2684 8065 2689 8062 2696 8061 2696 8014
2697 8014 2696 8012 2697 8012 2697 8009
2686 8005
TIME...MOT...LOC 1707Z 242DEG 23KT 2691 8054
$$4 follow-up statements
863
WWUS52 KMFL 281722
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
122 PM EDT TUE APR 28 2015
FLC099-281815-
/O.CON.KMFL.SV.W.0009.000000T0000Z-150428T1815Z/
PALM BEACH FL-
122 PM EDT TUE APR 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN PALM BEACH COUNTY...
AT 121 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NORTH COUNTY AIRPORT...OR 11 MILES WEST OF TEQUESTA...
MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...PAHOKEE...TEQUESTA AND JUNO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2676 8069 2678 8070 2679 8070 2681 8069
2684 8065 2689 8062 2696 8061 2696 8014
2697 8014 2696 8012 2697 8012 2697 8009
2686 8005
TIME...MOT...LOC 1721Z 254DEG 16KT 2694 8027
$$891
WWUS52 KMFL 281736
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
136 PM EDT TUE APR 28 2015
FLC099-281815-
/O.CON.KMFL.SV.W.0009.000000T0000Z-150428T1815Z/
PALM BEACH FL-
136 PM EDT TUE APR 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN PALM BEACH COUNTY...
AT 136 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR JUPITER...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...PAHOKEE...TEQUESTA AND JUNO BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES
AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2676 8069 2678 8070 2679 8070 2681 8069
2684 8065 2689 8062 2696 8061 2696 8014
2697 8014 2697 8009 2686 8005
TIME...MOT...LOC 1736Z 261DEG 16KT 2693 8015
$$149
WWUS52 KMFL 281755
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
155 PM EDT TUE APR 28 2015
FLC099-281815-
/O.CON.KMFL.SV.W.0009.000000T0000Z-150428T1815Z/
PALM BEACH FL-
155 PM EDT TUE APR 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
AT 155 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER JUPITER...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
JUPITER...PALM BEACH GARDENS...TEQUESTA...JUNO BEACH AND NORTH COUNTY
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2696 8014 2697 8014 2697 8009 2686 8005
2682 8036 2696 8027
TIME...MOT...LOC 1755Z 262DEG 13KT 2693 8011
$$743
WWUS52 KMFL 281801
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
201 PM EDT TUE APR 28 2015
FLC099-281811-
/O.CAN.KMFL.SV.W.0009.000000T0000Z-150428T1815Z/
PALM BEACH FL-
201 PM EDT TUE APR 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2696 8014 2697 8014 2697 8009 2686 8005
2682 8036 2696 8027
TIME...MOT...LOC 1800Z 242DEG 23KT 2693 8008
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 10:36 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 28, 10:36 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1036 AM EDT TUE APR 28 2015 .UPDATE... FAIRLY DENSE MID LEVEL CLOUDINESS CONTINUES TO POUR INTO SOUTH FLORIDA DUE TO A DECAYING MCS IN THE WESTERN GULF OF MEXICO. SHOWER AND THUNDERSTORM DEVELOPMENT IS STILL EXPECTED DURING THE AFTERNOON HOURS ACROSS THE AREA AS THE MCS APPROACHES. CONVECTION MAY THEN BE ENHANCED BY A STALLED FRONTAL BOUNDARY ACROSS LAKE OKEECHOBEE. SFC-6 KM SHEAR VALUES OF 46 KTS AND SFC-1 KM HELICITY OF 151 M2/S2 PER THE 12Z MFL SOUNDING WOULD ALSO SUPPORT ORGANIZED STORMS AND POSSIBLE SUPERCELLS. THE AFOREMENTIONED CLOUDINESS OUT AHEAD OF THE MCS MAY BE A MITIGATING FACTOR IN THE OVERALL SEVERITY OF THE EXPECTED CONVECTION BUT THIS REMAINS UNCERTAIN WITH LITTLE OR NO CAPPING OBSERVED. && .PREV DISCUSSION... /ISSUED 808 AM EDT TUE APR 28 2015/ AVIATION... TEMPO GROUPS ADDED FOR ALL SITES LATE MORNING AND AFTERNOON, WITH MORE WIDESPREAD STORMS EXPECTED TODAY. CLOUD SHIELD FROM AN MCS OVER THE GULF OF MEXICO, MAY BE A MITIGATING FACTOR WITH REGARDS TO CONVECTIVE ACTIVITY TODAY. DRIFTING REMNANT FRONT OVER SOUTH FLORIDA WILL BE THE FOCUS FOR STORMS TODAY, POSSIBLY LASTING INTO THE EVENING HOURS. SOME BRIEF IFR CONDS POSSIBLE WITH THE STRONGEST STORMS. SREF PROBS INDICATING A FAIR CHANCE FOR MVFR CIGS INTO WED MORNING AT APF/PBI, ESPECIALLY CONSIDERING WHERE THE WEAK BOUNDARY MAY SETTLE. PREV DISCUSSION... /ISSUED 425 AM EDT TUE APR 28 2015/ SYNOPSIS... A COLD FRONT WILL SLOWLY APPROACH THEN MOVE THROUGH THE REGION THURSDAY. SHOWERS AND THUNDERSTORMS ARE LIKELY UNTIL IT PASSES. HIGH PRESSURE THEN BUILDS IN FOR THE WEEKEND. SHORT TERM /TODAY THROUGH THURSDAY/... EARLY MORNING SURFACE ANALYSIS REVEALS WEAK QUASI-STATIONARY BOUNDARY EAST-WEST ORIENTED ACROSS SOUTH FLORIDA. THE BOUNDARY THEN EXTENDS NORTHWESTWARD THROUGH THE GULF...MEETING A LOW PRESSURE AND ASSOCIATED MCS OFF LA/MS/AL COAST. CI SHIELD FROM THIS COMPLEX IS APPROACHING NORTHERN CWA...BUT ASSOCIATED PCPN REMAINS HUNDREDS OF MILES AWAY. ISOLATED SHOWERS HAVE DEVELOPED OVER SOUTHERN MARINE ZONES...AND ARE MOVING NE. HEAT HAS BEEN THE BIG STORY OVER THE LAST FEW DAYS...WITH MIAMI AND FORT LAUDERDALE AGAIN SETTING RECORD MAXIMA MONDAY. NAPLES ALSO SET RECORD HIGH MINIMUM. THE HEAT WILL BEGIN TO BREAK DOWN TODAY...AS WITH INCREASED CLOUDS AND MORE WIDESPREAD CONVECTION...TEMPERATURES...ALTHOUGH REMAINING ABOVE AVERAGE...SHOULD STRUGGLE TO REACH 90F. AFOREMENTIONED DEBRIS FROM TSTMS OVER NRN GULF ADDS SIGNIFICANT CHALLENGE TO CONVECTIVE FORECAST. IN FAVOR OF TSTMS...POSSIBLY INTENSE...ARE HIGHLY UNSTABLE ATMOSPHERE /SBCAPE 2-3KJ/...RELATIVELY COOL TEMPS ALOFT...SIGNIFICANT LLVL DIRECTIONAL SHEAR...AND DECENT 0-6KM SHEAR. WITH THE BOUNDARY IN PLACE...GRADUALLY LIFTING NORTHWARD AS A WARM FRONT BY AFTERNOON...INGREDIENTS SEEMINGLY IN PLACE FOR NUMEROUS STORMS WITH SOME SEVERE POTENTIAL. MAIN INHIBITING FACTOR WILL BE THE ONGOING TSTMS OVER NRN GULF. MESOSCALE GUIDANCE HAS THIS FEATURE WEAKENING SLIGHTLY AS IT ENTERS CENTRAL FLORIDA AFTER SUNRISE...THEN GRADUALLY APPROACHES NORTHERN CWA BY NOON/EARLY AFTERNOON. HOW MUCH /IF ANY/ STABILIZING EFFECT CLOUDCOVER ASSOCIATED WITH THE DECAYING MCS HAS REMAINS TO BE SEEN. ITS ALSO NOT OUT OF THE QUESTION THE MCS MAINTAINS ITS STRENGTH OR REINVIGORATES THIS AFTERNOON OVER SOUTH FLORIDA. CONSIDERING THESE FACTORS...SPC HAS PLACED ENTIRE REGION IN MARGINAL RISK FOR SEVERE THUNDERSTORMS...WITH HAIL AND DAMAGING WINDS OF EQUAL THREATS. TORNADOES/WATERSPOUTS ALSO CANT BE RULED OUT...ESPECIALLY IN VICINITY OF THE WARM FRONT. PWATS NEARING 2 INCHES SO HEAVY RAINFALL IS POSSIBLE. THUNDERSTORMS SHOULD DIMINISH TONIGHT...BUT LIKE EARLY THIS MORNING...SOME ACTIVITY MAY PERSIST SO POPS REMAIN IN CHANCE CATEGORY. WEDNESDAY...UPPER-LEVEL TROUGH CURRENTLY OVER TEXAS WILL TRACK EAST AND BE OVER THE MID-ATLANTIC. STRONG TRAILING COLD FRONT WILL BE ENTERING FLORIDA. FOR SOUTH FLORIDA...THUNDERSTORMS ARE LIKELY TO DEVELOP AHEAD OF THIS FRONT...IN A HIGHLY MOIST AND MODERATELY UNSTABLE ATMOSPHERE. SIGNIFICANT SHEAR OVER THE REGION /STRONG WINDS ALOFT/ WILL SUPPORT THREAT FOR DAMAGING WINDS WITH THE STRONGER CELLS. CDFNT CROSSES WEDNESDAY NIGHT/THURSDAY...ENDING ANY SEVERE THREAT. BOUNDARY WONT MAKE IT MUCH OFFSHORE SE COAST...SO MOISTURE RIDING ALONG IT MAY PROLONG SHOWERS OVER SOUTHEASTERN ZONES THROUGH THE DAY. TEMPERATURES WILL BE COOLER...WITH SIGNIFICANT CLOUDINESS KEEPING MAXIMA AROUND 80F. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS DEEP-LAYER NW FLOW TAKES HOLD THURSDAY NIGHT...PERIOD OF MILD AND DRY WEATHER WILL ENSUE. TEMPERATURES THROUGH THE WEEKEND LOOK TO BE A BIT BELOW AVERAGE. HIGH PRESSURE WILL SETTLE IN...AND DEWPOINT VALUES ARE FORECAST TO BE IN THE 50S. SOME MOISTURE RETURNS SUNDAY NIGHT/MONDAY AS DEEPER EASTERLY FLOW DEVELOPS. MARINE... SOUTHERLY WINDS BEGIN TO INCREASE TODAY IN ADVANCE OF AN APPROACHING STORM SYSTEM. BY WEDNESDAY...GUSTY SOUTHWEST WINDS MAY WARRANT SCA FOR ATLANTIC WATERS. WEDNESDAY NIGHT COLD FRONT MOVES IN...TRANSITIONING WINDS TO NW. WINDS TURN NE BY THE WEEKEND. NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY...BRINGING POTENTIALS FOR HAIL...DANGEROUS WINDS...AND WATERSPOUTS TO THE WATERS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 85 73 90 72 / 80 60 70 30 FORT LAUDERDALE 90 75 89 74 / 70 60 60 30 MIAMI 92 75 89 74 / 60 50 60 30 NAPLES 87 77 86 74 / 60 50 70 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && UPDATE...10/CD AVIATION...21/KM
Hazardous weather outlook, Apr 28, 9:08 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 908 AM EDT TUE APR 28 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290115- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 908 AM EDT TUE APR 28 2015 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS... ...SCATTERED TO NUMEROUS THUNDERSTORMS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC AND GULF COAST BEACHES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON OVER MUCH OF SOUTH FLORIDA. SOME OF THESE THUNDERSTORMS MAY BE STRONG, BRINGING THREATS OF FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY WINDS AND HAIL. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE AS WELL. TORNADOES: THERE IS SLIGHT RISK OF TORNADOES FOR THE SOUTH FLORIDA PENINSULA. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATER SPOUTS ACROSS THE GULF AND ATLANTIC WATERS. WIND: STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 50 MPH. A FEW SEVERE WIND GUSTS OF 60 MPH ARE POSSIBLE. HAIL: SMALL HAIL IS POSSIBLE IN STRONGER THUNDERSTORMS. HAIL TO THE SIZE OF QUARTERS IS POSSIBLE IN THE STRONGEST THUNDERSTORMS. FLOODING: LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING. TEMPERATURES: HEAT INDICES OVER THE PORTIONS OF THE INTERIOR WILL EXCEED 100 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY WEDNESDAY AND SEVERE THUNDERSTORMS CANNOT BE RULED OUT. AN ELEVATED RISK FOR RIP CURRENTS EXISTS FOR THE GULF BEACHES WEDNESDAY AND THURSDAY. A SMALL CRAFT ADVISORY MAY BE NECESSARY ACROSS THE ATLANTIC WATERS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 28, 11:50 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1150 AM EDT TUE APR 28 2015
FLZ063-281630-
GLADES FL-
1150 AM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR GLADES COUNTY UNTIL 1230 PM EDT...
* AT 1149 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD 8 MILES
SOUTHWEST OF VENUS...OR 10 MILES NORTHWEST OF PALMDALE...MOVING
NORTHEAST AT 25 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LAKEPORT...PALMDALE...BUCKHEAD RIDGE...MUSE...BRIGHTON SEMINOLE
RESERVATION AND INDIAN PRAIRIE CANAL MOUTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2715 8087 2707 8096 2707 8093 2704 8094
2706 8097 2697 8109 2695 8109 2695 8107
2693 8108 2693 8112 2692 8111 2684 8124
2682 8157 2703 8156 2703 8127 2712 8127
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1549Z 245DEG 21KT 2701 8146Special weather statement, Apr 28, 12:28 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1228 PM EDT TUE APR 28 2015
FLZ063-066-281715-
GLADES FL-HENDRY FL-
1228 PM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR GLADES AND NORTHERN HENDRY COUNTIES
UNTIL 115 PM EDT...
* AT 1226 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD NEAR
PALMDALE...MOVING NORTHEAST AT 25 MPH.
* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
CLEWISTON...LABELLE...MOORE HAVEN...LAKEPORT...PALMDALE...
MONTURA...MUSE...ORTONA...PORT LA BELLE...BRIGHTON SEMINOLE
RESERVATION...HARLEM AND LAKE HICPOCHEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.
ADDITIONAL STRONG THUNDERSTORMS POTENTIALLY WILL DEVELOP ACROSS
CENTRAL HENDRY COUNTY OVER THE NEXT HOUR.
&&
LAT...LON 2717 8088 2707 8096 2704 8093 2706 8097
2697 8109 2693 8108 2693 8112 2684 8109
2682 8097 2681 8095 2681 8098 2676 8092
2664 8102 2663 8157 2703 8156 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1626Z 232DEG 22KT 2690 8125Local storm report, Apr 28, 12:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1236 PM EDT TUE APR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM MARINE TSTM WIND 12 E LAKEPORT 26.96N 80.94W
04/28/2015 M41 MPH AMZ610 FL MESONET
SFWMD MESONET SITE IN THE WESTERN PORTION OF LAKE
OKEECHOBEE RECORDED A WIND GUST OF 36 KTS...OR 41
MPH...AT 1215 PM EDT.
&&
EVENT NUMBER MFL1500048
ROSSSpecial weather statement, Apr 28, 12:51 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1251 PM EDT TUE APR 28 2015
FLZ067-281730-
INLAND PALM BEACH COUNTY FL-
1251 PM EDT TUE APR 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
NORTHWESTERN PALM BEACH COUNTY UNTIL 130 PM EDT...
* AT 1251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CANAL POINT...MOVING NORTHEAST AT 25 MPH.
* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PALM BEACH GARDENS...PAHOKEE...CANAL POINT AND FREMD
VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2677 8069 2678 8069 2676 8074 2678 8073
2678 8072 2679 8070 2681 8070 2684 8065
2690 8062 2696 8061 2696 8027 2685 8026
TIME...MOT...LOC 1651Z 242DEG 23KT 2691 8063The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:05 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Apr 28, 6:33 AM EDT | Special Marine Warning | MFL | 57 min | |
| Apr 28, 8:36 AM EDT | Special Marine Warning | MFL | 39 min | |
| Apr 28, 11:50 AM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Apr 28, 11:58 AM EDT | Special Marine Warning | MFL | 47 min | |
| Apr 28, 12:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| Apr 28, 12:19 PM EDT | Special Marine Warning | MFL | 41 min | |
| Apr 28, 12:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Apr 28, 12:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Apr 28, 12:43 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 28, 12:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Apr 28, 12:51 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Apr 28, 1:18 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Apr 28, 1:26 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 28, 1:30 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Apr 28, 1:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Apr 28, 2:26 PM EDT | Special Marine Warning | MFL | 94 min | |
| Apr 28, 2:53 PM EDT | Special Marine Warning | MFL | 82 min | |
| Apr 28, 3:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Apr 28, 3:05 PM EDT | Special Marine Warning | MFL | 85 min | |
| Apr 28, 3:37 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Apr 28, 3:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Apr 28, 4:10 PM EDT | Special Marine Warning | MFL | 35 min | |
| Apr 28, 4:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.